On the number of polynomials of bounded measure
Acta Arithmetica, Tome 86 (1998) no. 4, pp. 325-342
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
A. Dubickas 1 ; S. Konyagin 1
@article{10_4064_aa_86_4_325_342,
author = {A. Dubickas and S. Konyagin},
title = {On the number of polynomials of bounded measure},
journal = {Acta Arithmetica},
pages = {325--342},
year = {1998},
volume = {86},
number = {4},
doi = {10.4064/aa-86-4-325-342},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-86-4-325-342/}
}
A. Dubickas; S. Konyagin. On the number of polynomials of bounded measure. Acta Arithmetica, Tome 86 (1998) no. 4, pp. 325-342. doi: 10.4064/aa-86-4-325-342
Cité par Sources :